# SDR USAA2012073000028

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 14,372 hours, 4,514 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 532
- Condition: Low Pressure
- Location: R3 Door
- Part time: 37,833 hours, 13,409 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS SHOWS "R3 CHECK DOOR PRESSURE".  SERVICED R3 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002A.
